# SDR A6WA201240659

- Difficulty date: June 16, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 31,971 hours, 28,749 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM RBL 27 HAS A CORRODED NUT PLATE HOLE AT FS 589.0.  REPAIRED CORRODED RBL 27 FLOORBEAM AT FS 589.0 IAW REO 601R-53-61-4555, REV.
